Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ketamine and side effects johnLA

Posted by brynb on February 18, 2013, at 16:33:24

In reply to Re: Ketamine and side effects, posted by johnLA on February 18, 2013, at 16:13:18

john!

hi my friend...so good to hear from you! thanks for your feedback :-).

i'm definitely very calm during treatment, but i've been irritable, maybe more than usual, in the days following. i'll ask my pdoc tomorrow. i'll also ask about the spray.

ketamine is definitely helping w/ the depression, though. (but if it's not one thing, it's another; i just can't win...)

how are you faring these days? did you try viibryd? or anything new?

let me know how you're doing.

good to see you :).

-b


Live in the sunshine, swim the sea, drink the wild air. - Ralph Waldo Emerson


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:brynb thread:1038337
URL: http://www.dr-bob.org/babble/20130205/msgs/1038346.html